# SDR F3LA96060

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: BAC1518399
- Condition: Cracked
- Location: Bs 977
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CRACK IN SKIN AT THE TOP EDGE OF LOWER DOOR CUTOUT AT BS 977 WL 208.  CRACK IS APPROXIMATE 1.5 INCH LONG, TRAVELING FROM EDGE INTO HOLE AND BEYOND.  CRACK IS IN QUADRUPLER.  REMOVED CRACKED QUADRUPLER, AND TRIPLER AT BS 947-1016 WL 218-190 AND FABRICATED A NEW QUADRUPLER.  REINSTALLED TRIPLER AND QUADRUPLER PER EWO 96-0767 AND B737-200 SRM 51-10-2.  (M)
